MathSciNet Relay Station
MathSciNet bibliographic data
MR2327677 65L05 (34D15)
Amiraliyev, G. M.; Erdogan, F. Uniform numerical method for singularly perturbed delay differential equations. Comput. Math. Appl. 53 (2007), no. 8, 1251–1259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement